MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS STEM CLRD HO 7; HIP IMPLANT FEMORAL STEM

DEPUY IRELAND - 3015516266 EMSYS STEM CLRD HO 7; HIP IMPLANT FEMORAL STEM
Catalog Number 474207200
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Limb Fracture (4518)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(4).Study no: dots: clinical adverse event received for increased pain and abnormal radiographic evaluation.The patient was seen in clinical setting 3 months post right anterior total hip.In his prior visit at 6 weeks post-op, it was discovered that the patient had experienced a nondisplaced bone fracture of his right greater trochanter, with pain.He has since had two falls, and increased pain--to such an extent that he now has difficult walking and can no longer bear weight on the right hip.Radiographs of the right hip appear to possibly show the femoral stem implant having rotated from its original post-operative position, possibly related to loosening of the femoral stem implant.Indicates fall, pain, implant migration and implant loosening at bone to implant interface.Presently, no invasive interventions--lab work and ct scan are to be ordered for continued evaluation.Device relatedness: possibly procedure relatedness: definitely not date of event:6/nov/2024.Device location: right.Treatment/impact: presently, no invasive interventions--lab work and ct scan are to be ordered for continued evaluation.Depuy components used in procedure without date of revision: catalog id: 474207200 lot id: 4463887 component type: stem description: emsys stem clrd ho 7 catalog id: 136506000 lot id: 4422399 component type: head description: articul/eze mspec femoral head 40mm + 5 offset 12/14 taper.Catalog id: 472256440 lot id: 4355884 component type: liner description: emsys lnr aox +4n 56-58x40 catalog id: 121720500 lot id: pu220504 component type: screw description: pinnacle cancellous bone screw 6.5 mm x 20 mm catalog id: 121735500 lot id: d23082794 component type: screw description: cancellous bone screw 35mm.Catalog id: 121725500 lot id: pu218450 component type: screw description: cancellous bone screw 25mm catalog id: 471058300 lot id: 4295011 component type: shell description: emsys shl 3hole 58.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
EMSYS STEM CLRD HO 7
Common Device Name
HIP IMPLANT FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20795819
Report Number1818910-2024-24546
Device Sequence Number7791297
Product Code MEH
UDI-Device Identifier10603295505570
UDI-Public(01)10603295505570(17)290430(10)4463887
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number474207200
Device Lot Number4463887
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer11/29/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+5; EMSYS LNR AOX +4N 56-58X40; EMSYS SHL 3HOLE 58; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX35MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight67 KG